Ukrainian Mathematical Journal

, Volume 55, Issue 4, pp 632–642 | Cite as

On Measure-Valued Processes Generated by Differential Equations

  • O. Yu. Feshchenko


We study the problem of representation of a homogeneous semigroup {Θ t }t ≥ 0 of transformations of probability measures on \(\mathbb{R}^d \) in the form \(\Theta _t (\mu) = \mu \circ u_{\mu}^{-1} (\cdot ,t),\) where \(u_{\mu} :\mathbb{R}^d \times [0, T] \to \mathbb{R}^d\) satisfies a differential equation of a special form dependent on the measure μ. We give necessary and sufficient conditions for this representation.


Differential Equation Probability Measure Special Form Homogeneous Semigroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    A. V. Skorokhod, “Measure-valued diffusion,” Ukr. Mat. Zh., 49, No. 3, 458-464 (1997).Google Scholar
  2. 2.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis [in Russian], Nauka, Moscow (1984).Google Scholar
  3. 3.
    A. N. Shiryaev, Probability [in Russian], Nauka, Moscow (1989).Google Scholar
  4. 4.
    R. Sh. Liptser and A. N. Shiryaev, Statistics of Random Processes [in Russian], Nauka, Moscow (1974).Google Scholar
  5. 5.
    E. B. Dynkin, Markov Processes [in Russian], Fizmatgiz, Moscow (1963).Google Scholar
  6. 6.
    L. Hörmander, The Analysis of Linear Partial Differential Operators. Vol. 1. Distribution Theory and Fourier Analysis, Springer, Berlin (1983).Google Scholar

Copyright information

© Plenum Publishing Corporation 2003

Authors and Affiliations

  • O. Yu. Feshchenko
    • 1
  1. 1.Ukrainian State Tax AdministrationKiev

Personalised recommendations